Open Access
Translator Disclaimer
2005 All integral slopes can be Seifert fibered slopes for hyperbolic knots
Kimihiko Motegi, Hyun-Jong Song
Algebr. Geom. Topol. 5(1): 369-378 (2005). DOI: 10.2140/agt.2005.5.369

Abstract

Which slopes can or cannot appear as Seifert fibered slopes for hyperbolic knots in the 3–sphere S3? It is conjectured that if r–surgery on a hyperbolic knot in S3 yields a Seifert fiber space, then r is an integer. We show that for each integer n, there exists a tunnel number one, hyperbolic knot Kn in S3 such that n–surgery on Kn produces a small Seifert fiber space.

Citation

Download Citation

Kimihiko Motegi. Hyun-Jong Song. "All integral slopes can be Seifert fibered slopes for hyperbolic knots." Algebr. Geom. Topol. 5 (1) 369 - 378, 2005. https://doi.org/10.2140/agt.2005.5.369

Information

Received: 10 March 2005; Revised: 25 March 2005; Accepted: 12 April 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1083.57012
MathSciNet: MR2135556
Digital Object Identifier: 10.2140/agt.2005.5.369

Subjects:
Primary: 57M25, 57M50

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 1 • 2005
MSP
Back to Top